| Catalog Number |
CXA230005 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Ulcer (2274)
| Date of Event |
07/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code 22: the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, this patient underwent endovascular treatment for an abdominal aortic ulceration and two gore® excluder® aortic extender components were implanted.The patient tolerated the procedure.Follow-up computed tomography on an unknown date showed continued filling of the ulceration.On (b)(6) 2023, the patient underwent reintervention for a suspected type iii endoleak due to insufficient overlap of the two extender components.The physician did not state there was a disconnect of the two components, just an insufficient overlap zone.Additionally, one of the devices appears to sort of bird beak out into the ulceration which contributed to the persistent filling.A gore® tag® conformable thoracic stent graft with active control system was implanted to reline the gore® excluder® aortic extender components.The patient tolerated the procedure.
Additional Manufacturer Narrative
The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated (b)(6) 2023.¿ images show 2 aortic extenders implanted in the abdominal aorta.¿ the length of the device overlap is ~22mm.There is contrast in the sac at the level of the distal 2nd aortic extender.Just distal to the pooling of contrast there is a patent lumbar artery.Cannot confirm ante grade or retrograde flow.Endoleak of unknown origin.
Additional Manufacturer Narrative
Correction to manufacturing site number and address: (b)(6).(b)(4).